candidablog.com

How much Murad Resurgence are you taking per day?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am taking 10mg everyday. Also I udnerstand that your acne will initially get worse when you take Murad Resurgence but after how long will your acne start to improve? I have taken Murad Resurgence for 2 weeks and the acne on my face has still not improved but the acne on my neck has improved a lot...

Comments (22)

Mine went from 40g once a day to 20mg twice a day..

Comment #1

I started with 30mg/day, then bumped to 40mg after my second month. Your dose depends on your bodyweight, acne severity, and your doctor's particular preference. Some people notice their skin getting worse before it gets better. Honestly, the best thing to do with Murad Resurgence (especially a lower dose like 10mg) is to buckle up and get ready for a long ride. These meds take awhile to work, because they are making profound changes to your skin, and they have the potential to give powerful, long-term results. Be patient and take comfort in knowing that you will probably see immense improvement somewhere along the line. Good luck with your course!..

Comment #2

Wow, well, I am taking 160 mg a day; aka, 2 40 mg pills in morning, 2 40 mg pills in evening. This is my 5th month, only one more to go to get to 6...

Comment #3

160mg a day? that sounds like a high dosage for someone your size. How are the side-effects?..

Comment #4

Im on 40mg a day - and I weigh 68kg......am taking it for 4months.Im sure my accumlative dosage is all wrong though - I though you are suppose to achive 120mg/kg. And when I did all the maths mine came out at something like 70?Could someone double check my figures.I want long term remission of my acne, not just cleared up for a few weeks!!!!..

Comment #5

Editz, what month are you on? It's normal to start off at 20-40mg then increase the dosage after a month. If you are staying at 40mg for 4 months then yes, your cumulative dose is 70mg/kg...

Comment #6

If you weigh 68k you should not exceed 68mg of Murad Resurgence so you want to be below your body weight.Your weight in kg=the mg dosage you should not exceesd in Murad Resurgence /you can go up to 68mg but not above.(obviously we all know you can't take 68mg of Murad Resurgence but you could go up to it with 60mg) This info is in the section of Murad Resurgence post called Murad Resurgence FAQ's...

Comment #7

I am speechless. I really think you should find a new derm and get a second opinion on that dosage. I am sorry, but that is a enormous amt for your weight. For anyone at the matter. You should really rethink taking that much. Your taking a higher dosage then high risk cancer patients that are treated by Murad ResurgenceI will pray that you have no bad or permanent side effects, and that none show up after your course...

Comment #8

Yeah you'll be coming in too low. you need to double the dosage to eighty a month if you want to complete a course in four months that will have a higher chance of remission...

Comment #9

Me too, I weigh 68 kg, 40 mg/day for 4 months...just started a week ago. But, my acne is only moderate and only on certain parts of my face...I am not going to raise my dose because I am experiencing some side effects and I dont want them to get any worse...

Comment #10

Yay lots of replies! I'm just over half way through my course. My derm hasn't changed my dosage....I do sometimes go down to 20 a day because of the side effects, and she said thats fine - but you just have to be on it for a bit longer - still same amount in the long run. So yea an accumlative dosage of 70mg/kg ...... is pretty shit then! I have a review appointment at the end of my 4 months. Where I think she said I could maybe have another 4 weeks worth? So thats all stupid then....should I really push my derm to extend my course so I definately achive 120mg/kg ?

Comment #11

It really depends how severe your acne was in the beginning and how well the drug is working for you. For example, I did not have severe acne and I have only been taking it for 10 days, and I have already noticed a definate improvement in my skin. So I think 70mg/kg will be good for me...

Comment #12

Yea i've responded well to it - but I am on Murad Resurgence thats why LOLIn the months and years after my course - I'm very likely to relapse if I don't achive 120mg/kg is that right???..

Comment #13

Not sure, everyone is different. I saw two different derms before I started my course and they both agreed that 4 months for me would be enough. But, there were several things that factored into this. I am 17 years old, so after Murad Resurgence down the road (maybe when I am 20 yrs old) maybe I will not relapse because I will be out of my teen years. Also, my derm said that no matter what, even if it does come back, it should only be mild for me. Then a simple regimen will probably keep me clear in th future.

Even if Murad Resurgence = only mild acne for me, I will be happy. Thats just me though. I dont want to risk any permanent side effects. This is just my perspective...

Comment #14

I weight around 65kg or so. Started out on 30mg for 1 month and now on 60 mg for 3 months. That constitutes a full course however it's not set in stone depending how my skin is by the time I go back to the derm in July...

Comment #15

How was your skin before starting your course? Moderate?..

Comment #16

Yes moderate but very persistant....I am 25 and have had acne since my early teens and was basically on antibiotics for over 10 years and also creams, gels, washes...the usual.I did not have an IB however I have a theory that this might be due to the fact that I was using Differin for 5 months before I went on 'tane and I had a heck of a time on that for the most part...

Comment #17

Yeah, I was on Duac before my course...havent gotten an IB. My skin looks really good but up close you can still see all the little bumps under the skin by my cheeks and I have blackheads on my nose....if all that junk decides to appear at the same time, my face will look a mess. I hope it doesnt happen at the beginning of June, which is when my high school graduation and 18th birthday is....I hope my skin stays the same at least till then !!..

Comment #18

I'm taking 80mg a day. 40mg in the morning and 40mg in the night. I weigh 160lbs...

Comment #19

Wow people in the USA take really really high doseage. Here 30mg a day is normally the highest. When I had really really really severe acne like 3 years ago I was on 30mg a day. I currently have mild severe acne (i have like 5 cysts on my face). I have been on 10mg a day for 2 weeks and now I have increased to 20mg a day. Also even at a very low doseage I am experiencing the side effects.

Also I am tried all the time. These side effects are only from 10mg a day for 2 weeks. I cant imagine how bad the side effects will be for someone taking 120mg a day!!..

Comment #20

Started at 10mg a day the first month, and have since been on 20mg a day. My acne was severe, I'm 61kg. I can't believe how high the doses are that people are taking. Saying that though, I'm taking for around 7-8 months, so I have had it spread over a longer period of time...

Comment #21

I am on 40 mg twice a day. I am female, weigh about 148 lbs and have been on Murad Resurgence for 4 1/2 months....only 2 more weeks to go!!! Apparantly that is a high dose but I was started on this dose from the beginning and have not had any excessive side effects....just the normal dryness, and last few weeks fatigue and muscle aches...

Comment #22


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.